# SDR DALA2025093007110

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,027 hours, 6,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR SILL HAS 6 LOCATIONS WITH SURFACE CORROSION AT OR NEAR THE SILL/ CORNER STRIKER FASTENER HOLES. HOLES 2, 3, 4, 11, 12, 14 COUNTING FWD TO AFT FROM FR 74- FR76. AREAS ARE MARKED AND SEE PHOTO FOR REFERENCE. SSI: 53-61-23-02.   COMPLETE: REMOVED AND REPLACED FWD AND AFT STRIKER REF AIRBUS DWG C0123450000. (1220132)
